# SDR CA960723016

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 6894171
- Condition: Making Metal
- Location: Gearbox
- Part time: 4,430 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE MAGNETIC PLUG WARNING LIGHT CAME ON IN-FLIGHT.  PILOT REDUCED POWER TO IDLE ON NR 2 ENGINE AND RETURNED TO RAMP.  LOWER MAGNETIC PLUG HAD HEAVY ACCUMULATION OF FINE METAL PARTICLES.  FURTHER INVESTIGATION REVEALED THAT NR 2 1/2 BEARING WAS THE SOURCE OF METAL AND THE SPUR ADAPTER GEAR SHAFT WHERE NR 2 1/2 BEARING RIDES HAS DAMAGE FROM THE BEARING.
